| Model Number |
100043-04 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
03/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications of left breast wound dehiscence and debridement.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Wound dehiscence is a known inherent risk of the surgery/use of the device and listed as a possible complication in the adverse reaction section of the instructions for use (ifu).This mdr report the adverse event of wound dehiscence.An additional emdr was submitted to report additional ae of cellulitis.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2018, patient underwent bilateral cosmetic breast reduction; inferior pedicle, using a full vertical and horizontal t incision.2 pieces of galaform (galaflex 3dr) were used.No concomitant procedures were done.On (b)(6) 2018, left breast wound dehiscence was reported.Patient treated with medication (clindamycin, cipro, bactroban), wet to dry dressing, wound closure/minor debridement and prevena negative pressure system.Resolved with sequelae on (b)(6) 2018.Review by medical affairs identifies adverse event as likely related to the device and serious.